Beechams 160Ml All-In-One

Beechams 160Ml All-In-One
£ 4.85
£3.04/100ml

Product Description

  • All in One
  • Paracetamol
  • Phenylephrine
  • Guaifenesin
  • Each 20 ml dose contains:
  • Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains
  • Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs
  • Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
  • What is it for?
  • Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs.
  • For headache, fever, aches & pains, blocked nose, sore throat and chesty cough
  • Non-drowsy
  • Pack size: 160ml

Information

Ingredients

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, Contains Ethanol 19% v/v - see leaflet for further information, Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110)

Storage

Store below 25°C.

Preparation and Usage

  • Please read the enclosed leaflet carefully before taking this medicine.
  • How to take:
  • For oral use.
  • Adults and children aged 16 years and over:
  • Fill measure cup to 20 ml mark and take one 20 ml dose. Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours.
  • Do not give to children under 16 years of age except on medical advice.
  • Do not take for more than 5 days except on medical advice.

Warnings

  • KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
  • DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.
  • DO NOT TAKE with any other flu, cold, decongestant products or cough suppressants and do not drink alcohol.
  • Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • CONSULT YOUR DOCTOR
  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.
  • As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Name and address

  • GlaxoSmithKline (UK) Trading Limited,
  • Brentford,
  • TW8 9GS,
  • U.K.

Return to

  • GlaxoSmithKline Consumer Healthcare (UK) Trading Limited,
  • Brentford,
  • TW8 9GS,
  • U.K.

Net Contents

160ml ℮

Safety information

View more safety information

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. DO NOT TAKE with any other flu, cold, decongestant products or cough suppressants and do not drink alcohol. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2019

Usually bought next

£ 1.50
£0.75/100ml
£ 0.40
£0.03/each
£ 1.55
£0.07/each
£ 0.50
£0.50/each

Show more products

Basket

Products you add to your basket will appear here